Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lightheaded when lifting arm, prominent veins, pain in breast, swollen breast

I have recently had many things going on with the left side of my body. When taking shower, etc. I get lightheaded when lifting my left arm for more than a few seconds. In addition, within the past few months I have noticed many spider like veins appearing badly on my left foot and legs. They are very blue in color. I am now (for two days) experiencing moderate to severe pain in the left side of my breast/ underarm with rediant pain to the upper back area like shoulder blade area. I have noticed my breast has swollen as well as the underarm area. I m really concerned. My doc out on holiday until December 10th! What should I do about these increased and bothersome problems (again on left side only).
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response

The spider like veins appearing on your left foot and legs are indicative for deep vein thrombosis.

The pain in the left side of your breast would be related to:
- spondiloarthrosis (chest level)
- heart problems (possible angina)

Feeling lightheaded could be related to oscillations in blood pressure.

Until you see a doctor, I'd advise to:
- raise your legs when sleeping (use a pillow under your legs to lift them)
- do not stand for too long; always keep your legs raised
- do wear the special socks you might find at your local pharmacy for deep vein thrombosis
- take aspirin 100 mg /1 tablet daily
- measure your blood pressure when you are having lightheaded and pain in the breast; record the results to evaluate further with your doctor.

All the best!
Answered: Tue, 17 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor